# SDR AALA20151214011

- Difficulty date: December 14, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 19,925 hours, 7,758 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 1762
- Condition: Failed
- Location: Right
- Part time: 15,634 hours, 6,237 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RT PACK TRIPPED THREE TIMES.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & AIRCRAFT WAS GROUNDED.   R & R RT PACK ACM IAW AMM 21-51-04.  PERFORMED OPERATIONAL & LEAK CHECKS.  PERFORMED BITE CHECK OF PACK ZONE TEMPERATURE CONTROLLER IAW AMM 21-61-00.  SYSTEM CHECKED NORMAL.
